# SDR 04FDEA02871

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 683L218G07
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2L T/R TRANSLATING SLEEVE UPR SLIDING TRACK AFT EDGE FOUND CRACKED.    CORRECTIVE ACTION:  SNRM N0308: CRACK REPAIRED REFER FAA FORM 8130-3 NO 5489(J009682-000) FOR WORK   DETAILS.
